# SDR 2008UALA00200

- Difficulty date: January 13, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N936UA
- Make and model: Boeing 737522
- Aircraft serial: 26667
- Aircraft time: 43,557 hours, 27,310 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Undertorqued
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO A POPPING SOUND FROM WINDOW R-4.  RETORQUED ALL WINDOW BOLTS TO 60 LBS.
